# SDR AALA20140714001

- Difficulty date: July 13, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 42,060 hours, 17,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CLASS SEATS, PROXIMITY FLOOR EMER LIGHTS INOPERATIVE.  REPLACED FWD CABIN BATTERY PACK.  OPERATIONS CHECKED NORMAL.
